# SDR UPS09M54407

- Difficulty date: January 5, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S2929910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C FOUND EXFOLIATION ON T-ANGLE STA 578.5 - 587.5 ALONG 2ND FRAME I/B NR 1 A/C BAY DOOR JAMB.  REPAIRED T-ANGLE AT STA 578.5 TO 587.5 ALONG 2ND FRAME I/B OF NR 1 A/C BAY DOOR JAMB REF MD11 SRM 53-10-00 VOL 1 FIG 6.
